# SDR FDEA201205231935

- Difficulty date: May 23, 2012
- Submitted: May 29, 2012
- Operation: Air carrier
- Aircraft: N303FE
- Make and model: Doug MD-10-30F
- Aircraft serial: 46802
- Aircraft time: 84,945 hours, 26,648 cycles
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Unknown
- Condition: Smoke
- Location: Apu Bay
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

FIVE MINUTES AFTER NORMAL APU START & RUN, APU FAIL ALERT & AUTO SHUTDOWN TOOK PLACE.  ONE MINUTE LATER, SMOKE & FUMES NOTICED FROM APU AREA.  APU FIRE HANDLE PULLED & AGENT DISCHARGED.   INSPECTED APU BAY FOR LEAKS AND OBVIOUS DAMAGE, NO DEFECTS NOTED REF MM 49-00-00.    STARTED APU TWICE IAW JRH WITH NO ANOMOLIES DURING START. NO FAULTS INDICATED IN AIU 1, 2, 3. LOADED APU WITH PNEUMATICS AND ELECTRICAL APU OPERATED NORMALLY.   PERFOMED OPS CHECK OF APU IAW AMM 49-00-00-5 OPS CHECKED GOOD.  ACFT OK FOR SERVICE.
